Multiscale elliptic-parabolic systems for flow and transport Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/rb68xc55p

This is the publisher’s final pdf. The published article is copyrighted by Texas State University and can be found at:  http://ejde.math.txstate.edu/index.html.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
Date Available
Date Issued
Citation
  • Peszyńska, M., & Showalter, R. E. (2007). Multiscale elliptic-parabolic systems for flow and transport. Electronic Journal of Differential Equations, 2007(147), 1-30.
Academic Affiliation
Series
Keyword
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Made available in DSpace on 2014-08-07T20:42:13Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsMultiscaleElliptic-Parabolic.pdf: 564606 bytes, checksum: f46392dc519a5b83470c8e6179ba0d2e (MD5) Previous issue date: 2007-11-05
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-08-07T20:42:13Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsMultiscaleElliptic-Parabolic.pdf: 564606 bytes, checksum: f46392dc519a5b83470c8e6179ba0d2e (MD5)
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-08-07T20:41:58Z No. of bitstreams: 1 ShowalterRalphMathematicsMultiscaleElliptic-Parabolic.pdf: 564606 bytes, checksum: f46392dc519a5b83470c8e6179ba0d2e (MD5)

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items